It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-13-2004, 09:43 AM   #1
Newbie
(female)
 
Join Date: Dec 2004
Location: Nova Scotia, Canada
Posts: 1
Jack_n_phill HB User
Could synthroid be the cause?

Hi,
I'm wondering if anyone taking synthroid has had any of the symptoms I'm experiencing.
I started taking synthroid after having RAI in August of 2004, and ever since I've been having symptoms of some chest discomfort (tightening, full feeling) and trouble breathing? I'm still having trouble with the water retention under my eyes and in my legs and still I'm still having problems with constipation. My last doctor visit my TSH was normal (around 4 I think). She keeps telling me that I should be feeling a lot better soon, but I don't.

 
Old 12-13-2004, 11:05 AM   #2
Senior Member
 
Join Date: May 2004
Posts: 134
Eeyore22 HB User
Re: Could synthroid be the cause?

Hi and welcome!

I am on Synthroid for hypothyroidism and have been since May. I have not had the symptoms you mention however I did become winded prior to starting the Synthroid.

If your TSH is 4, it is not normal - the new guidelines call for less than 2.5. Your best bet for help on this board is to get a copy of your labs and the normal values which should be on the lab copy and post them along with your dosage of Synthroid. It is entirely possible that your levels are not where they need to be and the gang here is good at interpreting the results.

Unfortunately many physicians are not where they need to be when treating thyroid disorders and the best thing you can do is to do research and get as much information as you can.

Don't be discouraged - it will take a while before you feel the way you want to. Like I said, I started on Synthroid in May and I'm still not 100% - I feel better but I think I still have a way to go.

Hang in there and avail yourself of the expertise and support of this site.

(((HUGS)))
Carol

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could this be????? jenz11 Thyroid Disorders 0 01-13-2009 09:54 AM
Could I be allergic to Synthroid midniteblue Thyroid Disorders 65 07-10-2008 10:40 PM
Could brand name make you feel this way? KimberlyV Thyroid Disorders 3 04-02-2008 07:36 AM
20+ years on Synthroid-WANT OFF! marmie5575 Thyroid Disorders 10 02-20-2008 11:10 AM
Could Armour cause anxiety/agitation? Luv2Travel Thyroid Disorders 8 01-27-2008 11:22 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (313), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1011), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (761), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:40 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!